# SDR DL72S971496

- Difficulty date: July 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N492DA
- Make and model: Boeing 727232
- Aircraft serial: 21061
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMER TRACK LIGHTS INOP AT ROW 21 AND ROW 25.  REPLACED BULBS AND LENSES.
